# SDR AALA202403228790

- Difficulty date: March 11, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 42,600 hours, 5,011 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION FRONT SPAR RIGHT HAND LOWER CHORD IS DUE PER EO 5722B008. MODIFICATION OF CENTER WING SECTION FRONT SPAR RIGHT HAND LOWER CHORD WAS ACCOMPLISHED PER EO 5722B008. THIS ACCOMPLISHES BOEING SB 777-57A0122.
